MathSciNet Relay Station
MathSciNet bibliographic data
MR2334597 (2009e:35085) 35J60 (35J20)
Su, Jiabao; Wang, Zhi-Qiang; Willem, Michel Weighted Sobolev embedding with unbounded and decaying radial potentials. J. Differential Equations 238 (2007), no. 1, 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement